advertisement
Question
Posted by: Janks | 2012-07-14

Period will interupt

Good day doc. I have a question about making my period later than it should be. Last year my period has been quite regular (almost always a cycle of 28 or 29 days) recently my period cycle became a bit shorter but only a bit. But today I started my period, so unexpected, because it has only been 23 days (since day one of my last period) so my cycle this month is 23 days. I have been quite ill (cold/flu) the last 2 weeks, but that''''s over now. So I just want to ask you, I am going to go on a camping trip (8 August)and we are not going to have decent ladies'''' rooms. There will only be a few mobile bathrooms(those temporary bathrooms they put up at festivals and stuff) and so I know my period is going to be during the time of the camping trip. Whether my period is cycle is going to be longer or shorter. I worked it out already. I really don''''t want to have my period on the camping trip. There will not be sufficient sanitary facilities and it will just be convenient. Do you maybe know how I can delay my period for a few days?? so that I don''''t get my period on the camping trip. Is there any medication that my doctor or gyno can prescribe for me? what about Norethisterone? please help me with this. Thank you. Oh and I am 20yrs old

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Janks

If you are concerned about your shorter menstrual cycle, you can consult your gynaecologist for an examination and papsmear. If you want to delay your menstrual cycle for the camping trip, you can ask your doctor or gynaecologist for a prescription for an oral contraceptive. You can then just skip the inactive tablets and continue with new packet.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lou | 2012-07-17

You can ask your doctor to prescribe you pills to delay your period. Alternatively, if you are on the contaceptive pill, you can skip the inactive pills and carry on taking the hormone pills till after you return from your trip. Or, if you arent on the pill, start taking it now, and you can control when you want your period by the time August rolls around.
Good luck

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement